# SDR UPS98226458

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 2710 · Aileron Control System
- Part: Casting
- Part number: 652611812
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT INBD AILERON TURNAROUND PULLEY CASTING HAS CORROSION ON LUG FOR TURNAROUND PULLEY.  CASTING REPLACED IAW SRM 51-30-2.
